I have been on Keppra 48 hours and I was wondering how long it takes to feel the side effects? I have felt the drowsiness within hours of the first dose. I know the first month is supposed to be the worst. Can anyone tell me when I will feel the side effects at their worst? I have been on Dilantin and know what an idot I became on that drug. Since I have a technical job, I need my brain to function! It seems there are very few "success" stories related to Keppra, as everyone is talking about the side effects. Or perhaps that is simply the nature of fourms and drug reviews - you tend to have users with negative reviews more likely to post than users with little side effects. I am definitely worried about the mood swings and increased depression typically associated with Keppra, so I am hoping it will not hit me hard. I have never had a weight problem, so I am hoping Keppra will not affect me in that way either. I technically do not have epilepsy since I have only had one seizure. Any feedback is greatly appreciated. This is my first post! Don't mind my username - it is a guy from a Three Stooges episode ("Jip The People").